MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD GRAV 100DP CV 2SS 4W STD STOPCOCK; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD GRAV 100DP CV 2SS 4W STD STOPCOCK; INTRAVASCULAR ADMINISTRATION SET
Model Number 42503E
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd grav 100dp cv 2ss 4w std stopcock experienced the tubing breaking.The following information was provided by the initial reporter: tubing keeps breaking.
 
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary: a complaint of tubing breaking was received from the customer.Two samples were returned for investigation.Through visual inspection the customer complaint was confirmed.The two samples had separated at the drip chamber.The sample with the known lot ( 21109322) looked damaged on the drip chamber connection site.There also looked to be a ring of solvent on the tubing.The unknown lot sample did not have the same damage on the drip chamber and the tubing looked to have a ring of solvent.A device history record review for model 42503e lot number 21109322 was performed.The search showed that a total of (b)(4) units in 1 lot number were built on 21oct2021.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The manufacturing plant was notified of this defect.The root cause for this separation is a lack of solvent added to the drip chamber and tubing connection.Due to an increase in incidents of this failure mode, a trend for this separation issue has been identified for this product line, a capa (corrective action preventative action) 3974230 has been initiated, and a team has been assembled in order to investigate the issue.

Brand Name
BD GRAV 100DP CV 2SS 4W STD STOPCOCK
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15198820
Report Number9616066-2022-01122
Device Sequence Number2150265
Product Code FPA
UDI-Device Identifier50885403235397
UDI-Public50885403235397
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K931173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/21/2024
Device Model Number42503E
Device Catalogue Number42503E
Device Lot Number21109322
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/01/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2022
Supplement Date Received by Manufacturer08/18/2022
Initial Report FDA Received Date08/10/2022
Supplement Report FDA Received Date09/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown